Alert archive / Maine / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 12, NWS Gray, ME

April 1, 20164 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at Apr 1, 2016, 4:30 PM EDT for 4 counties in Maine. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2016, 4:30 PM EDT (20:30 UTC)
Expired
Apr 1, 2016, 5:15 PM EDT
In force
45 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Androscoggin County, ME, Cumberland County, ME, Sagadahoc County, ME, York County, ME

The radar

The Portland,ME radar (KGYX), 7 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 8.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:56 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 1, 3:56 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
356 PM EDT FRI APR 1 2016

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON
PRODUCING SHOWERS AND EVEN WIDELY SCATTERED THUNDERSTORMS. A
TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION TONIGHT. AN
AREA OF LOW PRESSURE WILL CROSS NORTHERN NEW ENGLAND ON SATURDAY
AND A TRAILING COLD FRONT WILL PUSH THROUGH THE REGION SATURDAY
NIGHT AND MOVE INTO THE GULF OF MAINE SUNDAY MORNING. A STRONG
NORTHWEST FLOW WILL DEVELOP IN THE WAKE OF DEPARTING LOW PRESSURE
ON SUNDAY. A NARROW RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE
WEST SUNDAY NIGHT. LOW PRESSURE WILL MOVE EAST THROUGH SOUTHERN
NEW ENGLAND ON MONDAY AND OUT TO SEA MONDAY NIGHT. HIGH PRESSURE
WILL BUILD IN FROM THE WEST ON TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
FRONTAL PASSAGE MOVES OFFSHORE BY 00Z BRINGING AN END TO THE
SCATTERED SHOWERS AND TSTORMS. SOME PARTIAL CLEARING IS EXPECTED
BEHIND THE FRONT OVERNIGHT AS WINDS SHIFT TO WEST WITH SOME DRIER
AND COOLER AIR. TEMPS WILL RANGE FROM THE 30S IN THE MOUNTAINS TO
MID 40S ELSEWHERE.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
A SECONDARY COLD FRONT MOVES THROUGH ON SATURDAY WHICH WILL USHER
IN A MODIFIED ARCTIC AIR MASS OF CAA IN THE AFTERNOON. SCATTERED
RAIN SHOWERS WILL ACCOMPANY THIS FRONT. TEMPS WILL BE COOLER SAT.

SAT NIGHT CONTINUED COLD AIR ADVECTION OCCURS AHEAD OF A DIGGING
NEGATIVELY TILTED SHORT WAVE WHICH DIGS ACROSS SOUTHERN NEW
ENGLAND SAT NIGHT. THIS WILL ALLOW RAPID DEVELOPMENT OF A LOW/MID
LEVEL LOW TO DEVELOP AND QUICKLY DEVELOP A BAND OF SNOW ACROSS ALL
OF SOUTHERN AREAS BY LATER SAT NIGHT WITH A FEW INCHES POSSIBLE BY
SUNDAY MORNING. THE SYSTEM WILL BE VERY PROGRESSIVE AND FAST
MOVING. BASED ON THE AVERAGE MODEL TRACK THE HIGHEST ACCUMS WILL
BE OVER SOUTHERN AREAS WITH ONLY VERY LIGHT IF ANY ACCUMULATIONS
IN THE MOUNTAINS. TEMPS WILL BE MUCH COLDER WITH LOWS IN THE TEENS
IN THE MOUNTAINS AND 20S ELSEWHERE. GUIDANCE TEMPS APPEAR TOO WARM
AND PROBABLY DUE TO CLIMO BIAS FOR EARLY APRIL SO LOWERED THEM
SOME MORE INLINE WITH SCENERIO. PTYPE OF THIS EVENT WILL BE ALL
SNOW DUE TO VERY COLD SUPPORTING TEMPS ALOFT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
CONFIDENCE LEVELS ARE INCREASING THAT ACCUMULATING SNOWS ARE
POSSIBLE OVER SOUTHERN AREAS LATE SATURDAY NIGHT INTO SUNDAY
MORNING.

FAST MOVING CLIPPER SYSTEM WILL EXIT SOUTHERN NEW ENGLAND SUNDAY
MORNING. SNOW WILL END DURING THE MID MORNING HOURS...WITH A
STRIPE OF ACCUMULATING SNOW EXPECTED OVER SOUTHERN NEW HAMPSHIRE
AND SOUTHWEST MAINE. THERE ARE SOME BANDING SIGNATURES PRESENT IN
THE MODELS AS WELL. WOULD EXPECT ABOUT 2 TO 4 INCHES OF SNOW OVER
SOUTHERNMOST NH AND SOUTHERN YORK COUNTY MAINE...HOWEVER WE NEED
TO THINK ABOUT WARM GROUND TEMPERATURES THIS TIME OF THE YEAR.
MOST LIKELY A LITTLE LESS...PERHAPS 1 TO AS MUCH AS 3 INCHES CAN
BE EXPECTED. THIS MAY BE TERRAIN DEPENDENT AS WELL.

STRONG GUSTY WINDS EXPECTED AS THE SYSTEM DEPARTS SUNDAY. A STRONG
GRADIENT...COLD AIR ADVECTION...GOOD MIXING VALYES AND WIND
ALIGNED THROUGH A DEEP LAYER WILL LEAD TO WIND GUSTS MOST LIKELY
INTO WIND ADVISORY CRITERIA.

SUNDAY EVENING WILL BEGIN CLEAR AND FRIGID...AND WITH A FRESH
SNOWPACK...TEMPERATURES WILL FALL QUICLY DURING THE EVENING HOURS.
HIGH CLOUDS WILL QUICKLY RE-OVERTAKE THE SKY. CLOUDS WILL LOWER
AND THICKEN ON MONDAY AS 12Z MODEL SUITE IN RELATIVELY GOOD UNISON
DEPICTING SNOW OVERSPREADING SOUTHERN AREAS ONCE AGAIN. LIGHT
ACCUMULATIONS OF SNOW ARE POSSIBLE ALONG AND NEAR THE COASTLINE
WITH THE PTYPE ONCE AGAIN BEING ALL SNOW. EARLIER MODEL RUNS HAD
DEPICTED MORE OF A NEGATIVE TILT TO THIS SYSTEM WITH MORE RECENT
MODEL SUITES MORE PROGRESSIVE.

HIGH PRESSURE TO FOLLOW MIDWEEK WITH BELOW NORMAL TEMPERATURES
CONTINUING DESPITE A SLOW REBOUND IN DAILY HIGHS.

MODELS ARE HINTING AT A STRONG CUTOFF LOW PRESSURE SYSTEM FOR LATE
IN THE WEEK. EXACTLY WHERE THAT UPPER LOW SETS UP WILL LEAD TO
HEAVY RAINFALL FOR PORTIONS OF THE NORTHEAST.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...MVFR CONDITIONS IN SCATTERED SHOWERS AND TSTMS UNTIL
ABOUT 00Z. LOCALIZED IFR CONDITIONS UNTIL 22Z ALONG THE IMMEDIATE
COAST DUE TO OCEAN STRATUS. AFTER 00Z FROPA WILL ALLOW WINDS TO SHIFT
TO WEST ALLOWING PARTIAL CLEARING WITH CONDITIONS IMPROVING TO
VFR ALL AREAS. VFR CONDITIONS SAT EXCEPT BRIEFLY MVFR IN ANY
SCATTERED SHOWERS SATURDAY WITH A SECONDARY FRONTAL PASSAGE. VFR
CONDITIONS BEGIN SATURDAY NIGHT BUT BY LATE SAT NIGHT CONDITIONS
LOWER TO IFR IN DEVELOPING AREAS OF SNOW.

LONG TERM...MAINLY VFR CONDITIONS EXPECTED SUNDAY EXCEPT FOR
SOUTHERN AREAS WHERE SNOW WILL LEAD TO MVFR AND IFR CONDITIONS.
SOUTHERN AREAS ONCE AGAIN WILL FALL TO IFR CONDITIONS IN SNOW LATE
MONDAY AND MONDAY NIGHT.

&&

.MARINE...
SHORT TERM...
THE GUSTY SOUTHWEST WINDS WILL SHIFT TO WEST AND DIMINISH TONIGHT
ALTHOUGH SEAS WILL REMAIN AOA 5 FEET THE REST OF THE NIGHT SO WILL
CONTINUE THE SCA'S THROUGH 8AM. A WEAK WEST FLOW WILL DOMINATE
SAT INTO SAT NIGHT.

LONG TERM...
SMALL CRAFT ADVISORY WINDS EXPECTED THROUGH 8 AM SATURDAY. VERY
GUSTY WINDS EXPECTED SUNDAY...WHICH MAY REQUIRE A GALE WATCH.
WINDS TO DIMINISH QUICKLY SUNDAY NIGHT. GALE FORCE WINDS ARE
POSSIBLE ONCE AGAIN LATE NEXT WEEK WITH A CUTOFF LOW PRESSURE
SYSTEM POSSIBLY COMING UP THE COAST.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR ANZ150>154.

&&

SYNOPSIS...MARINE
NEAR TERM...MARINE
SHORT TERM...MARINE
LONG TERM...CANNON
AVIATION...MARINE
MARINE...CANNON/MARINE
Hazardous weather outlook, Apr 1, 3:37 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
337 PM EDT FRI APR 1 2016

MEZ007>009-013-014-021-022-NHZ001-021945-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-NORTHERN COOS-
337 PM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-021945-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
337 PM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WIND GUSTS ARE EXPECTED SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ012-018>020-023>028-NHZ002>015-021945-
SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
337 PM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE WILL QUICKLY CROSS SOUTHERN NEW ENGLAND LATE SATURDAY
NIGHT INTO EARLY SUNDAY MORNING. CONFIDENCE LEVELS ARE INCREASING
THAT SOME ACCUMULATING SNOW WILL FALL OVER SOUTHERN NEW
HAMPSHIRE. LESS SNOW IS EXPECTED AS YOU HEAD NORTH INTO CENTRAL
NEW HAMPSHIRE AND CENTRAL MAINE.

STRONG GUSTY WINDS MAY FOLLOW THIS DEPARTING SYSTEM DURING THE DAY
SUNDAY.

ANOTHER LOW MAY PRODUCE ACCUMULATING SNOW MONDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Apr 1, 2:52 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
252 PM EDT FRI APR 1 2016

NHZ005-007>009-011930-
MERRIMACK NH-SOUTHERN GRAFTON NH-SULLIVAN NH-BELKNAP NH-
252 PM EDT FRI APR 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 330 PM EDT

* AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A THUNDERSTORM NEAR NEWPORT...MOVING TO THE NORTHEAST AT
  70 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM ALONG WITH
  OCCASIONAL CLOUD TO GROUND LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CONCORD...
  CLAREMONT...
  FRANKLIN...
  NEW LONDON...
  AND HENNIKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4361 7160 4341 7146 4319 7150 4315 7188
      4320 7191 4318 7203 4316 7202 4314 7204
      4313 7214 4313 7218 4318 7216 4316 7233
      4338 7237
TIME...MOT...LOC 1850Z 246DEG 60KT 4328 7218

MLE
Special weather statement, Apr 1, 3:22 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
322 PM EDT FRI APR 1 2016

NHZ004>006-008>010-012000-
SOUTHERN CARROLL NH-MERRIMACK NH-NORTHERN CARROLL NH-
SOUTHERN GRAFTON NH-STRAFFORD NH-BELKNAP NH-
322 PM EDT FRI APR 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A THUNDERSTORM OVER FRANKLIN...MOVING TO THE EAST AT 60 MPH.

* STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM
  ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LACONIA...
  FRANKLIN...
  OSSIPEE...
  MOULTONBOROUGH...
  LAKE WINNIPESAUKEE...
  AND MEREDITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4329 7164 4356 7178 4404 7102 4374 7099
      4340 7099
TIME...MOT...LOC 1919Z 252DEG 51KT 4345 7163

MLE
Special weather statement, Apr 1, 3:47 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
347 PM EDT FRI APR 1 2016

MEZ012-018>020-023-024-NHZ004-006-008>010-012030-
ANDROSCOGGIN ME-INTERIOR CUMBERLAND ME-SOUTHERN OXFORD ME-
INTERIOR YORK ME-COASTAL CUMBERLAND ME-COASTAL YORK ME-
SOUTHERN CARROLL NH-MERRIMACK NH-NORTHERN CARROLL NH-STRAFFORD NH-
BELKNAP NH-
347 PM EDT FRI APR 1 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  ANDROSCOGGIN COUNTY IN MAINE
  INTERIOR CUMBERLAND COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE
  INTERIOR YORK COUNTY IN MAINE
  COASTAL CUMBERLAND COUNTY IN MAINE
  COASTAL YORK COUNTY IN MAINE
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 430 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  NORTHWEST OF HIRAM TO NEAR WOLFEBORO TO NEAR LOUDON...MOVING TO
  THE EAST AT 60 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS ALONG
  WITH BRIEF TORRENTIAL DOWNPOURS AND OCCASIONAL CLOUD TO GROUND
  LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTON...
  MINOT...
  AUBURN...
  SANFORD...
  AND NORTH WINDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4412 7019 4337 7053 4330 7152 4395 7101
TIME...MOT...LOC 1944Z 254DEG 53KT 4392 7091 4358 7116 4333 7147

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:47 PM EDTSpecial Weather StatementGYXYork43 min
Apr 1, 4:01 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York44 min
Apr 1, 4:57 PM EDTSpecial Weather StatementGYXLincoln, Sagadahoc48 min
Apr 1, 5:38 PM EDTSpecial Weather StatementGYXWaldo52 min
Apr 1, 2:52 PM EDTSpecial Weather StatementGYXMerrimack, Sullivan38 min
Apr 1, 3:22 PM EDTSpecial Weather StatementGYXBelknap, Carroll38 min
Apr 1, 5:20 PM EDTSpecial Weather StatementGYXRockingham40 min
Apr 1, 7:41 PM EDTSpecial Weather StatementGYXRockingham49 min

Nearby

Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.